# SDR CALA2025122912502

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 102,037 hours, 24,402 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141N4935
- Condition: Leaking
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S SIDE AFT WINDOW SEAL SQUEALS LOUDLY PASSING FL300 TO FL340.   NOISE WENT AWAY AT 300.  CREW SAID THE SOUND (SQUEAL) WAS COMING FROM BETWEEN NR 2 & 3 WINDOWS UPPER AREA AND AIR WAS HEARD FROM THE LOWER SIDE OF NR 2 WINDOW.  REMOVED L2 WINDOW PRESSURE SEAL, CLEANED SEAL RETAINER FRAME AND ADJACENT AREA AND INSTALLED NEW PRESSURE SEAL UP TO STEP E-4-H PER AMM REF. 56-11-53.  APPLIED FILLET SEAL TO NR 2 WINDOW AT 11 O`CLOCK IAW AMM 56-11-53-404-004 UP TO AND INCLUDING STEP E.(4).(L).  NO LEAKS OR SQUEALS NOTED, ALL INDICATIONS NORMAL, OKAY TO CONTINUE.
